# SDR ASAA2018092826318

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,650 hours, 4,263 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED UNABLE TO RESET PER QRH. GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE WITH NO CURRENT FAULTS REF FIM 34-61-00-810-801 , FAULT HISTORY SHOW LEFT FMC FAIL- PGM FAULT. ALL CHECKS NORMAL REF FIM 34-61 TASK 801.
